Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 684834, 7 pages
http://dx.doi.org/10.1155/2012/684834
Research Article

A Sharp Double Inequality between Seiffert, Arithmetic, and Geometric Means

1College of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China
2Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 2 July 2012; Accepted 21 August 2012

Academic Editor: Josef Diblík

Copyright © 2012 Wei-Ming Gong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Ming Gong, Ying-Qing Song, Miao-Kun Wang, and Yu-Ming Chu, “A Sharp Double Inequality between Seiffert, Arithmetic, and Geometric Means,” Abstract and Applied Analysis, vol. 2012, Article ID 684834, 7 pages, 2012. https://doi.org/10.1155/2012/684834.